# SDR DALA2023111509411

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION IN TRACK 2 BEARING HOUSING AT RIB 9 LEVEL ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 612951-14. (0064852)
